About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 679290, 8 pages
http://dx.doi.org/10.1155/2013/679290
Research Article

Solvability for Discrete Fractional Boundary Value Problems with a -Laplacian Operator

School of Mathematics and Statistics, Longdong University, Qingyang, Gansu 745000, China

Received 5 July 2013; Accepted 3 September 2013

Academic Editor: Jehad Alzabut

Copyright © 2013 Weidong Lv. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper is concerned with the solvability for a discrete fractional -Laplacian boundary value problem. Some existence and uniqueness results are obtained by means of the Banach contraction mapping principle. Additionally, two representative examples are presented to illustrate the effectiveness of the main results.